# SDR SWIA971639

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Harness
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED LANDING GEAR UP, ALL LIGHTS ON GEAR CONTROL PANEL ILLUMINATED.  NO GEAR DOOR NOISE OR GEAR RETRACTION HEARD  CYCLED LANDING GEAR HANDLE WITH THE SAME RESULTS.  RETURNED TO LAX.  REPLACED RIGHT GEAR UPLOCK A HARNESS.  OPS CHECK GOOD.
